Synthroid Adrenal Glands, Leg Muscles, Hypocondriac, Muscular Problems, Routine Exam
i have been on both synthroid and levothyroxine for over 12 years (I also took Cytomel for a few years too) and as far as I know, I have never had any obvious side effects that is until this April. At routine exam my Dr. found that I was under medicated ... more »
i have been on both synthroid and levothyroxine for over 12 years (I also took Cytomel for a few years too) and as far as I know, I have never had any obvious side effects that is until this April. At routine exam my Dr. found that I was under medicated and placed me on the next dose up 125mcg. I took it for two months and felt horrible, I felt anxious, like I wanted to jump out of my skin, my heart felt like it was racing, lethargic, depressed, my hip and leg muscles hurt (I had an MRI to rule out any skeletal/muscular problems), I felt confused and very emotional. I had pain and some burning in my big toe too, weigh gain, shortness of breath. I called the Dr. in tears and she asked me to get a blood test that same day. A few days later she informed me I was over medicated! Strange huh? She changed my rx to the original dose of 112mcg of synthroid.She assured me in a few weeks I should be feeling better. Well, it's been 3 weeks and I do not feel any better. I did start to feel a little more energetic a week after starting on the 112 mcg synthroid, but it didn't last. I'm right back to feeling horrible......"like being hit by a truck and then flattened by a steam rooler roller". My leg muscles hurt so bad it's hard to walk. I know I'm not going crazy and that I'm not a hypocondriac after reading the posts. These symptoms are very real and have changed the quality of my life. I'm not the same person I was before. I have no desire to do anything! No energy to enjoy my life. I even had to force myself to write this message. I plan on discussing this tomorrow with the Dr.. My hope is that I can get an rx for the Armour. I have heard good things about and I am willing to try it out. I WANT MY LIFE BACK!! My chiropractor says that my adrenal glands may be stressed out, so I'm taking a adrenal support supplement in addition to the other vitamins I currently take. I am thankful for that fact that I have been able to get enough sleep at night. I plan to stop taking the meds until I talk to my doctor. These side effects can't be tolerated anymore!